# SDR ASAA2016060616956

- Difficulty date: June 6, 2016
- Submitted: June 8, 2016
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 30,250 hours, 9,189 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autoland Sys
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FAILED AUTOLAND, DOVE TO RUNWAY AT 50', DID NOT FLARE.  ACFT GROUNDED. IAW FIM 22-11 TASK 801, NO FAULTS LOGGED LAST 5 LEGS DFCS A & B. LAND VERIFY TEST PASSED, REF AMM 22-11-00.  ALL TESTS FOR INBOUND FMS CONDITION RELATED TO AUTOLAND PASSED, REF LWMP CHECKLIST AMM 22-0-01. ACFT REMAINS CATIIIA AUTOLAND AND HGS. VERIFIED STATUS SCREW POSITION.
